# SDR 20001023SH003

- Difficulty date: September 25, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N339WD
- Make and model: Beech 300BEECH
- Aircraft serial: FA39
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 5092155873
- Condition: Cracked
- Location: Fuel Cell Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED THEY HAVE HAD SEVERAL INCIDENTS OF FUEL LEAKS.  FOUND THE NACELLE FUEL CELL COVER GASKETS EXTRUDING OUT OF THE COVER AND CRACKING DUE TO TORQUEING THE COVERS TO 45 TO 50 INCH/POUNDS IAW BEECHCRAFT''''S 300 MM, REF 28-10-00.  THIS TORQUE VALUE IS DISTORTING THE NACELLE TANK COVERS AS WELL AS CAUSING GASKETS TO EXTRUDE FROM THEIR PROPER LOCATION.  OVER A SHORT PERIOD OF TIME, GASKETS WILL SPLIT CAUSING FUEL LEAK WHEN ACFT IS TOPPED FOR AN EXTENDED PERIOD.  SUBMITTER STATED TORQUEING THESE NEOPRENE TYPE GASKETS TO 45-50 INCH/POUND IS TOO HIGH AND THE TORQUE VALUE SHOULD BE REDUCED.  (X)
